Termination of Dependently Typed Rewrite Rules

Authors Jean-Pierre Jouannaud, Jianqi Li

Thumbnail PDF


  • Filesize: 0.51 MB
  • 16 pages

Document Identifiers

Author Details

Jean-Pierre Jouannaud
Jianqi Li

Cite AsGet BibTex

Jean-Pierre Jouannaud and Jianqi Li. Termination of Dependently Typed Rewrite Rules. In 13th International Conference on Typed Lambda Calculi and Applications (TLCA 2015). Leibniz International Proceedings in Informatics (LIPIcs), Volume 38, pp. 257-272, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2015)


Our interest is in automated termination proofs of higher-order rewrite rules in presence of dependent types modulo a theory T on base types. We first describe an original transformation to a type discipline without type dependencies which preserves non-termination. Since the user must reason on expressions of the transformed language, we then introduce an extension of the computability path ordering CPO for comparing dependently typed expressions named DCPO. Using the previous result, we show that DCPO is a well-founded order, behaving well in practice.
  • rewriting
  • dependent types
  • strong normalization
  • path orderings


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail